# SDR 00FDEA00899

- Difficulty date: December 20, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 5,263 hours, 2,636 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C20101610001
- Part serial: 857
- Condition: Failed
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00-376  NORM BRAKES FAILED ON LAND.  REPLACED BRAKE SYSTEM CONTROL UNIT.
